# SDR GTIA2018040402559

- Difficulty date: April 4, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 19,051 hours, 8,791 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH,  BOTH FLIGHTS ATTENDANTS IN THE REAR OF THE AIRCRAFT SMELLED A STRONG ODOR,  FA'S IN THE FWD CABIN DID AS WELL BUT TO A LESSER DEGREE.  COMPLIED WITH A PACK BURN OUT IAW AMM 05-50-00810-831-A
